# SDR ASAA2018092426203

- Difficulty date: September 7, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION MARKED IN FWD SIDE OF PSI DECK WEB, BS663 I/B LBL 40 - 41, 5" BELOW UPPER CHORD. 1.100" LONG. GROUNDED - YES. CUT AND REMOVED THE DAMAGED LEFT WING REAR SPAR VERTICAL PRESSURE DECK WEB AT BS663, LBL32-LBL48 AND ACCOMPLISHED REPAIR IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2. THIS REPAIR IS A CATEGORY "B" REPAIR.
